MathSciNet Relay Station
MathSciNet bibliographic data
MR989577 (90a:35172) 35N15 (32F20)
Kang, Hyeonbae $\overline\partial\sb b$-equations on certain unbounded weakly pseudo-convex domains. Trans. Amer. Math. Soc. 315 (1989), no. 1, 389–413.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement